MAUDE Adverse Event Report: ULRICH MEDICAL GMBH & CO. KG OBELSIC; CENTER PIECE 20MM, HEIGHT 32-47MM, TWO VARIABLE END

ULRICH MEDICAL GMBH & CO. KG OBELSIC; CENTER PIECE 20MM, HEIGHT 32-47MM, TWO VARIABLE END
Model Number CS 2920-32
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user had difficulty attaching the left side of the obelisc end piece to the center cage.This resulted in an approximately 1.5 hours of additional operating time.

Brand Name
OBELSIC
Common Device Name
CENTER PIECE 20MM, HEIGHT 32-47MM, TWO VARIABLE END
Manufacturer (Section D)
ULRICH MEDICAL GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key11358200
Report Number9612420-2021-00004
Device Sequence Number4117530
Product Code MQP
UDI-Device Identifier04052536005598
UDI-Public04052536005598
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 2920-32
Device Catalogue NumberCS 2920-32
Device Lot NumberU028450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;